# SDR ASAA9880091

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEA - LEFT FORWARD CORNER OF NOSE LANDING GEAR WHEEL WELL WAS DAMAGED DURING PUSHBACK BY A TUG.  THE DAMAGE WAS FOUND TO BE WITHIN SRM LIMITS.  REPLACED LOOSE BLIND FASTENERS PER THE SRM AND RELEASED AIRCRAFT PER PLT DEFERRAL, WITH REINSPECTIONS TO BE ACCOMPLISHED AT 'A' CHECKS.  DURING 15K CHECK, REPLACED THE FRAME SEGMENT AND MADE REPAIRS TO THE SKIN PER SRM 53-14-1.  (M)
